| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/11/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the end of the broach handle broke off after multiple strikes.Surgeon noticed the stem inserter was loose.Used a different handle to complete the case.No additional information.
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4, b5, g3, h2, h3, h6 complaint sample was evaluated and the reported event was confirmed.Visual examination of the returned product identified: visual inspection found a weld failure between the broach handle and strike plate.The plate and handle exhibit impact marks on all sides.The mating features have become scratched and rounded.The shaft is scratched and the buffing of the weld pins on the shaft is wearing through.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.